# SDR AWXA200300027

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 4,200 hours, 1,670 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAN - EMERGENCY EQUIPMENT - DURING INSPECTION THE AFT CABIN EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE. MAINTENANCE REMOVED AND REPLACED THE AFT CABIN EMERGENCY FLASHLIGHT BATTERY, OPERATIONAL CHECK WAS GOOD.
